×

zbMATH — the first resource for mathematics

Representations of the generalized inverse. (English) Zbl 0295.47012

MSC:
47A50 Equations and inequalities involving linear operators, with vector unknowns
47A10 Spectrum, resolvent
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Agnew, R.P, The lototsky method of evaluation of series, Michigan math. J., 4, 105-128, (1957) · Zbl 0082.27701
[2] Altman, M, Approximation methods in functional analysis, () · Zbl 0118.11901
[3] Bellman, R, A note on the summability of formal solutions of linear integral equations, Duke math. J., 17, 53-55, (1950) · Zbl 0038.26701
[4] Israel, A.Ben; Charnes, A, Contributions to the theory of generalized inverses, SIAM j., 11, 667-697, (1963) · Zbl 0116.32202
[5] Desoer, C.A; Whalen, B.H, A note on pseudoinverses, SIAM j., 11, 442-447, (1963) · Zbl 0123.09603
[6] Groetsch, C.W, Remarks on a generalization of the lototsky summability method, boll. un. mat. ital. (series 4), 5, 277-288, (1972) · Zbl 0247.40006
[7] Hardy, G.H, Divergent series, (1949), Oxford University Press London · Zbl 0032.05801
[8] Nashed, M.Z, Steepest descent for singular linear operator equations, SIAM J. numer. anal., 7, 358-362, (1970) · Zbl 0221.65097
[9] Nashed, M.Z, Generalized inverses, normal solvability, and iteration for singular operator equations, () · Zbl 0236.41015
[10] Showalter, D, Representation and computation of the pseudoinverse, (), 584-586 · Zbl 0148.38205
[11] Taylor, A.E, Introduction to functional analysis, (1958), Wiley New York · Zbl 0081.10202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.